# SDR AALA201904199007

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 24,002 hours, 9,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FA REPORTS GUST LOCK ON MAIN CABIN DOOR DIFFICULT TO OPERATE. MAINTENANCE CLEANED DEBRIS FROM GUST LOCK MECHANISM AND LUBED IAW AMM 12-25-11. LOCK OPERATES EASILY NOW.
